# SDR 9512412702

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Side Panel
- Condition: Corroded
- Location: Fs 346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE NOSE LANDING GEAR WHEELWELL LEFT SIDE PANEL CHORD AT BS 346.  REPAIRED CHORD (P/N 65-19861-7) PER EA 27-98954.
